# SDR QXEA2014030600217

- Difficulty date: March 6, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 4,558 hours, 4,838 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 01CA50295019
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSED THE FLIGHT DECK DOOR AND THE DOOR LOCK LOCKED.  REMOVED DOOR AND SENT TO HANGAR FOR MODIFICATION IAW T/C 6-52-311.  REPLACED DOOR LATCH ASSY AND REINSTALLED FLIGHT DECK DOOR.  RETURNED TO SERVICE.
